advertisement
Question
Posted by: Marion | 2009/12/13

lorien/Lexamil

Hi I have been on Lexamil 20 mg for the last six month for menopause and bereavement issues, however I feel its making me cranky and unreasonable and want to change back to Lorien which suited me and wasnt so strong. Can I do this without tapering, I dont like the fact the the withdrawal from Lexamil causes such side effects.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marion

It is advisable to withdraw/tapering the medication over a period of ten days before starting with Lorien again.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement